# SDR SWIA201743363

- Difficulty date: May 8, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 28,804 hours, 17,609 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R BETWEEN BS 333 - 349 HAD OUT OF LIMITS CORROSION. REPAIRED THE STRINGER IAW SRM.
